# SDR IXXA060137S

- Difficulty date: June 14, 2004
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 93,578 hours, 23,843 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Zone 100
- Part time: 93,578 hours, 23,943 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK FOUND AFT CARGO COMPARTMENT STATION 1120 AND 1160 PAN ABOVE NUMBER 3 CARGO DOOR IS CRACKED AT BOTH ENDS.  REMOVED FASTENERS AS NEEDED TO REMOVE PAN.  REMOVED DAMAGE.  FABRICATED DOUBLERS, LOCATED DRILLED, TRIMMED, DEBURRED, TREATED, PRIMED, INSTALLED DOUBLERS AND NEW FASTENERS.  INSTALLED PAN ABOVE NUMBER 3 CARGO DOOR IAW DC8 SRM 55-2-0, 51-3-0, 53-11-2, 51-1-8, AND 51-1-21.
